# SDR UALA2011040501642

- Difficulty date: April 5, 2011
- Submitted: April 27, 2011
- Operation: Air carrier
- Aircraft: N648UA
- Make and model: Boeing 767322
- Aircraft serial: 25285
- Aircraft time: 78,974 hours, 12,720 cycles
- Engine: Pwa PW4060
- System (JASC): 7830 · Engine Thrust Reverser
- Part: Skin
- Condition: Damaged
- Location: Thrust Reverser
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 1 ENGINE FAN EXIT ACOUSTIC LINER HAS A FOUR INCH CUT. DAMAGE IS LOCATED AT THE 5 O'CLOCK POSITION ON THE INNER C DUCT INNER SKIN. THIS DAMAGE IS ON THE REVERSER COWL INNER AIRSTREAM HALF. SEE SRM 54-33-01 PG2 ITEM 9 FOR SKIN DAMAGE LOCATION. DAMAGE IS 3.25 INCHES IN TOTAL LENGTH WITH 2.5 INCH OF THAT DAMAGE THROUGH SKIN SURFACE. ACCOMPLISHED INTERIM REPAIR PER UA-EVA-80738.
